# SDR 95FDEA01572

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C905-00), BS 950 TO 1183, STR 26L AND 26R ON EXTERIOR SKIN.  COMPLIED WITH EA 7-5310-25938 (FEDEX EA), AT BS 950 TO 958, STR 28 TO 30L.  REMOVED CORROSION ON  REMAINDER OF SKIN FROM BS 950 TO 1183, STR 26 LT AND RT FOUND TO BE WITHIN LIMITS AS PER FEDEX SRM 53-30-1.
